# SDR DALA1201123164

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 4,679 hours, 2,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 9L INOPERATIVE. MAINTENANCE FOUND TWO WIRES BROKEN.  INSTALLED ENVIRONMENTAL SPLICES.  OPERATIONAL CHECK IS NORMAL.
